HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

THE L ∞-STOKES SEMIGROUP IN EXTERIOR DOMAINS

Files in This Item:
pre1011.pdf179.26 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84157

Title: THE L ∞-STOKES SEMIGROUP IN EXTERIOR DOMAINS
Authors: ABE, KEN Browse this author
GIGA, YOSHIKAZU Browse this author
Issue Date: 29-Jun-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1011
Start Page: 1
End Page: 36
Abstract: The Stokes semigroup is extended to an analytic semigroup in spaces of bounded functions in an exterior domain with C3 boundary. Some of these spaces include vector fields non-decaying at the space infinity. Moreover, uniform bounds by a sup-norm of initial velocity are established in finite time for second spacial derivatives of velocity and also for gradient of pressure to the Stokes equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69816
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University